# SDR SWIA20250430106

- Difficulty date: January 6, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL FUSELAGE, CHAFFING ON SKIN PANEL, FS961, BETWEEN LH STR# 23-24 (C-CHECK RO 04/30/2025)COMPLIED WITH REO N# 670-53-51-339 REV. -- 2025-02-15, AT L/H EXTERNAL FUSELAGE SKIN BLENDED CORROSION DAMAGE BTW FS 953.00 - FS 969.00 & STR 23- STR 24L. (FOR WORK IN PROGRESS SEE RS-01)
